# SDR TWRA96231

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 1L DOOR JUMPSEAT EVAC LIGHT INOP.  REPAIRED BROKEN WIRE 33-51-13.  OPS CHECKED OK PER MM 33-51-00.  (M)
